Inventiones mathematicae

, Volume 145, Issue 2, pp 219–250

Mapping Bn into B2n-1

  • Xiaojun Huang
  • Shanyu Ji

DOI: 10.1007/s002220100140

Cite this article as:
Huang, X. & Ji, S. Invent. math. (2001) 145: 219. doi:10.1007/s002220100140

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Xiaojun Huang
    • 1
  • Shanyu Ji
    • 2
  1. 1.Department of Mathematics, Rutgers University, New Brunswick, NJ 08903, USAUS
  2. 2.Department of Mathematics, The University of Houston, Houston, TX 77439, USAUS

Personalised recommendations